# SDR 2008UALA00654

- Difficulty date: February 3, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 63,507 hours, 10,432 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Crushed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,OUTBOARD FLAP LEADING EDGE IS CRUSHED AND HAS 1 INCH LONG PUNCTURE LOCATED FROM APPROX 24 INCHES FROM OUTBOARD END TO APPROX 48 INCHES FROM OUTBOARD END.
